So my top lip tapers down way too quickly and abruptly. That is my main concern. I want my top lip to be more laterally proportional to my bottom lip. With that said, I would like my bottom lip to be a tad bit plumper. In the pics I posted, the first ones are my lips naturally, and the last two are my lips slightly pouted. The last two pics are how I want my lips to pretty much look. Is this reasonable and possible? How much Juvederm would I need to get such results?
Are my Expectations for my Lips Reasonable? (photo)
Doctor Answers (4)
Augmenting your lips will focus more attention on them
BethanyMargo: Your lips are beautiful with very well defined central "cupid's bow peak" (upper) and lower tubercles (roundness). Augmenting the lateral upper lip with Juvederm Ultra 0.8-1.0ml will evert the dry vermillion (pink) to better match the lower fullness. Longevity of the augmentation is variable, as some individuals absorb HAs faster than they retain, however a reasonable plan would be to treat conservatively, track how much retains and retreat until it builds progressively. Another important view is the profile because as your lips plump, the distance between the tip of your nose and upper lip narrows. Beauty is balance, so recall that the relative proportion of lips should be 40% (upper) and 60% (lower). Good luck.
Lip Augmentation with Fillers
Lip augmentation can be performed with autologous fat, fillers such as Restylane or Juvederm as well as synthetic implants. A consultation with a plastic surgeon would be helpful to discuss your surgical and non surgical options.
Are my Expectations for my Lips Reasonable?
Aesthetically speaking, though your lips are quite full you are correct that the lower lip should be a bit more full. The ideal proportion of beautiful lips, IMHO, occur when the upper lip is no more than 75% the size of the lower lip. Alloderm Lip Implants are a great way to augment the lips.
Web reference: http://www.drfpalmer.com/LipAugmentation.html
You might also like...
Lip augmentation is commonly performed with injectable fillers like Perlane. It will give you more of a pout look. Too much will give you the trout look!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.